Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Arrangement of the Real Branches of Plane Algebraic Curves

V. Ragsdale
American Journal of Mathematics
Vol. 28, No. 4 (Oct., 1906), pp. 377-404
DOI: 10.2307/2370070
Stable URL: http://www.jstor.org/stable/2370070
Page Count: 30
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 7 references.

[Footnotes]
  • *
    Von Staudt, Geometrie der Lage, 1847, p. 80.
  • This reference contains 3 citations:
    • Zeuthen (loc. cit. p. 426)
    • Cayley (On Quartic Curves, Collected Papers, V. op. 361, 1865)
    • C. A. Scott (On the Circuits of Plane Curves, Transactions of the American Mathematical Society, 1902)
  • *
    This reference contains 2 citations:
    • Von Staudt (I. c. p. 90)
    • Zeuthen t. c. p. 410 )
  • 1. c. pp. 118-119.
  • *
    Hulburt (Topology of Algebraic Curves, Bull. N. Y. Math. Soc.I, 1891-2, p. 197)
  • *
    This reference contains 2 citations:
    • Ueber Systeme u)on Fu?nctionen mehrerer Variabeln, Werke I, 1869, pp. 175-'212, 213-226
    • Ueber die Charac- teristik von Functionen .Systemen, Werke II, 1878, pp. 71-82.
  • Gesellschaft der Wissenschaften (Math. Phys. Classe) 1885, 1886, 1887. Math. Ann., vol. 32,